Skip to product information
1 of 1

Equate

Equate Ibuprofen Mini softgels, 200 mg, 300 Count

Equate Ibuprofen Mini softgels, 200 mg, 300 Count

Regular price $24.99 USD
Regular price Sale price $24.99 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

Relief from pain caused by minor pain of arthritis, headache, muscle pain, toothache, backache, menstrual pain, pain and fever of the common cold Active Ingredient: Ibuprofen 200 mg For ages 12 years or over 300 softgels per bottle Compares to Advil Liqui-Gels minis active ingredient

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off